# SDR AWXA200601811

- Difficulty date: October 2, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775594
- Condition: Cracked
- Location: Bs 792 S25r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FUSELAGE SKIN CRACKED, BS 792, S25R.  REPAIRED FUSELAGE SKIN, BS 792, S25R IAW AWA ER 03-5361-06293-ES1.
